# SDR REXA2025040800402

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 37,176 hours, 26,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND SEVERAL FWD EMERG ENTRANCE LIGHTS INOP.   TROUBLESHOT AND FOUND BATTERY PACK PS35 INOP. REMOVED & REPLACED  BATTERY IAW AMM 33-51-17 PERFOMRED OPS TEST IAW AMM 33-51-17. OPS TEST GOOD.
